| Catalog Number |
EN8818 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Deformity/ Disfigurement (2360)
| Date of Event |
03/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the implant was removed due to significant curvature causing pain with inflation.During the revision, only the left side single cylinder was able to be placed.The physician was unable to place on right side.The previously implanted reservoir was retained and functional for use with newly implanted cylinder/pump.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.